# SDR GTIA020746

- Difficulty date: June 18, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACCOUSTIC LINE DAMAGED 7 O'CLOCK POSITION FORWARD OF THE FUEL DRAIN, 4 INCH BY 4 INCH AREA.  NR 1 ENGINE ACCOUSTIC LINER DAMAGE REINSPECT.  TRANSFERRED TO C/O 34708-1.  REINSPECTED NR 1 ENGINE ACCOUSTIC LINER DAMAGE OK FOR CONT SERVICE.  C/O STILL ACTIVE.  REMOVED AND REPLACED NR 1 ENGINE IAW MD80 MM 71-10-00.  (M)
